On some generalized invariant means and their application to the stability of the Hyers-Ulam type

Tom 58 / 1993

Roman Badora Annales Polonici Mathematici 58 (1993), 147-159 DOI: 10.4064/ap-58-2-147-159

Streszczenie

We present some extension of the concept of an invariant mean to a space of vector-valued mappings defined on a semigroup. Next, we apply it to the study of the stability of some functional equation.

Autorzy

  • Roman Badora

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek